# SDR MWEA011459

- Difficulty date: November 25, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 46,046 hours, 33,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 9407
- Condition: Failed
- Location: Ceiling
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COCKPIT LIGHTS CABIN SIDEWALL LIGHTS AND THE EMERGENCY EXIT LIGHTS ABOVE THE FORWARD PAX AND GALLEY DOOR ARE ALL PULSING.  --  REPLACED EMERGENCY BATTERY PACK.
